Hi everyone, my first time on the forum. I was diagnosed with ET/CALR late 2014. I take Hydroxycarbamide 500/1000mg on alternative days plus the obligatory aspirin! This has brought my count down to about 500 where it has stayed about level. A few months ago I had a spell of painful mouth ulcers so I was taken off the Hydroxy for a month (while my count when back up to 1000). The ulcers cleared up but I was told that if they came back then they may put me on Anagrelide. I have now got more mouth ulcers developed but am worried as I don't fancy going on Anagrelide as I have read that the side affects are far worse than Hydoxy, is this true? I have got used to taking the Hydroxy now and got used to the low level headaches and fatigue. Does anyone else get ulcers and can anything be done and if i have to switch to Anagrelide how bad is it? Thanks
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.